# SDR DL777050568

- Difficulty date: September 26, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 15,181 hours, 2,334 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Maladjustment
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV 204 SMOKE DETECTOR CHIRPS, REPLACED BATTERY.
